Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am on Enalapril for a few months now. This drug was prescribed to me by my doctor, because I suffer from high blood pressure. I didn't feel anything was wrong with me, but the doctor measured my blood pressure and ordered blood works. The results have shown that I have hypertension. I take Enalapril like doctor prescribed, but I don't feel any benefits. In fact, now I have these head aches I didn't have before. Do you think I could stop using Enalapril?

Loading...

Hi, high blood pressure is not something you should take so lightly. Just because you didn't feel any symptoms, you should not think that your case is not serious. Enalapril is a drug that lowers high blood pressure by indirectly relaxing the blood vessels and eliminating excess water from your body. You should definitely continue with the Enalapril until your doctor tells you otherwise. The head aches you have been feeling might be a side effect of Enalapril, but they are also one of the symptoms of hypertension. In any case, you should talk to your doctor about them as soon as possible. Under no circumstances should you stop taking Enalapril without your doctor's advice.
Reply

Loading...